Complex Analysis and Operator Theory

, Volume 2, Issue 3, pp 429–439

Finite Rank Commutators and Semicommutators of Quasihomogeneous Toeplitz Operators

Article

DOI: 10.1007/s11785-007-0044-8

Cite this article as:
C̆uc̆ković, Z. & Louhichi, I. Complex anal.oper. theory (2008) 2: 429. doi:10.1007/s11785-007-0044-8

Abstract.

We study finite rank semicommutators and commutators of Toeplitz operators on the Bergman space with quasihomogeneous symbols. We show that in this context, the situation is different from the case of harmonic Toeplitz operators.

Keywords.

Toeplitz operatorssemicommutatorscommutatorsMellin transformfinite rank operators

Mathematics Subject Classification (2000).

Primary 47B35Secondary 47L80

Copyright information

© Birkhaeuser 2008

Authors and Affiliations

  1. 1.Department of Mathematics, College of Arts and SciencesThe University of ToledoToledoUSA